See Alike in...

Alike App

Browser

Em434

574d

I’ve been experiencing extreme fatigue and dizziness along with heart palpitations and chest fluttering anyone experiencing this and anything that helps you?

Top reply
    • shia33

      574d

      Another name for it is a quite mind, or rescue remedy. I got mine from a local health store. However amazon has alot of supplments similar to it. I Just two or three drops and im good to go

    • Beeble

      573d

      I got a wheelchair for this. I have been suffering from this for years and recently went "I'm done" and got a wheelchair. what helps most is sitting, lots of water, avoiding caffeine and sugar, and limiting stress to the body. also, if it's POTS you may want to try a higher sodium diet. if it's NOT POTS, you could try to just deeply breathe and sit the hell down to try to calm your body down. anxitey meds can also help with too fast heart. as for the fluttering, I literally have to LAY down to fix that one I don't even know what causes it (cue: doctors appointments are all in fucking December) but feel free to message me if you wanna talk more about all this!

    • Scorpiostelliem

      574d

      When are the palpitation and dizziness happening? Is it when you stand up? Is it when you’re anxious?

    • shia33

      574d

      Another name for it is a quite mind, or rescue remedy. I got mine from a local health store. However amazon has alot of supplments similar to it. I Just two or three drops and im good to go

    • Skai

      574d

      Can you tell some more about this anti-ease? When I tried searching for it I only got anti-seize lubricant.

    • MatchaBunn

      574d

      Usually doing controlled breathing, where I let my breath out for longer than I breathed in, can help me with the feelings of heart racing. For fatigue, not much else helps except just taking naps if I can. I would definitely talk to your doctor about these symptoms; they might have some ideas of what could be causing them. In my non-doctor opinion, it might be a good idea to ask about POTS, which can cause heart palpitations, fatigue, and dizziness. It really depends on what you’re doing when these things happen, but if having a name for what’s happening to you can help, you might find some tips helpful from others with that condition.

    • shia33

      574d

      Hey, I have been experiencing this, it started alittle over a month ago. The heart palpations are one and few now a days. However i still get moments of dizziness and extreme tiredness. I have been taking a natural supplement names anti-ease it helps me when my heart is beating like it want to fly out my chest. Another, that helps me is deep breathing and talking out whatever im feeling.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion